Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Kato class on compact manifolds with integral bounds on the negative part of Ricci curvature


Authors: Christian Rose and Peter Stollmann
Journal: Proc. Amer. Math. Soc. 145 (2017), 2199-2210
MSC (2010): Primary 53C21
DOI: https://doi.org/10.1090/proc/13399
Published electronically: January 23, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that under Ricci curvature integral assumptions the dimension of the first cohomology group can be estimated in terms of the Kato constant of the negative part of the Ricci curvature. Moreover, this provides quantitative statements about the cohomology group, expanding results by Elworthy and Rosenberg.


References [Enhancements On Off] (What's this?)

  • [AS82] M. Aizenman and B. Simon, Brownian motion and Harnack inequality for Schrödinger operators, Comm. Pure Appl. Math. 35 (1982), no. 2, 209-273. MR 644024, https://doi.org/10.1002/cpa.3160350206
  • [Aub07] Erwann Aubry, Finiteness of $ \pi _1$ and geometric inequalities in almost positive Ricci curvature, Ann. Sci. École Norm. Sup. (4) 40 (2007), no. 4, 675-695 (English, with English and French summaries). MR 2191529, https://doi.org/10.1016/j.ansens.2007.07.001
  • [ER91] K. D. Elworthy and Steven Rosenberg, Manifolds with wells of negative curvature, with an appendix by Daniel Ruberman, Invent. Math. 103 (1991), no. 3, 471-495. MR 1091615, https://doi.org/10.1007/BF01239523
  • [Gal88] Sylvestre Gallot, Isoperimetric inequalities based on integral norms of Ricci curvature, Colloque Paul Lévy sur les Processus Stochastiques (Palaiseau, 1987), Astérisque 157-158 (1988), 191-216. MR 976219
  • [Gün14] Batu Güneysu, Kato's inequality and form boundedness of Kato potentials on arbitrary Riemannian manifolds, Proc. Amer. Math. Soc. 142 (2014), no. 4, 1289-1300. MR 3162250, https://doi.org/10.1090/S0002-9939-2014-11859-4
  • [HSU77] H. Hess, R. Schrader, and D. A. Uhlenbrock, Domination of semigroups and generalization of Kato's inequality, Duke Math. J. 44 (1977), no. 4, 893-904. MR 0458243
  • [HSU80] H. Hess, R. Schrader, and D. A. Uhlenbrock, Kato's inequality and the spectral distribution of Laplacians on compact Riemannian manifolds, J. Differential Geom. 15 (1980), no. 1, 27-37 (1981). MR 602436
  • [Kat72] Tosio Kato, Schrödinger operators with singular potentials, Proceedings of the International Symposium on Partial Differential Equations and the Geometry of Normed Linear Spaces (Jerusalem, 1972), 1972, pp. 135-148 (1973). MR 0333833
  • [KT07] Kazuhiro Kuwae and Masayuki Takahashi, Kato class measures of symmetric Markov processes under heat kernel estimates, J. Funct. Anal. 250 (2007), no. 1, 86-113. MR 2345907, https://doi.org/10.1016/j.jfa.2006.10.010
  • [RY94] Steven Rosenberg and Deane Yang, Bounds on the fundamental group of a manifold with almost nonnegative Ricci curvature, J. Math. Soc. Japan 46 (1994), no. 2, 267-287. MR 1264942, https://doi.org/10.2969/jmsj/04620267
  • [Sim82] Barry Simon, Schrödinger semigroups, Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 3, 447-526. MR 670130, https://doi.org/10.1090/S0273-0979-1982-15041-8
  • [SV96] Peter Stollmann and Jürgen Voigt, Perturbation of Dirichlet forms by measures, Potential Anal. 5 (1996), no. 2, 109-138. MR 1378151, https://doi.org/10.1007/BF00396775
  • [Voi77] Jürgen Voigt, On the perturbation theory for strongly continuous semigroups, Math. Ann. 229 (1977), no. 2, 163-171. MR 0445335
  • [Voi86] Jürgen Voigt, Absorption semigroups, their generators, and Schrödinger semigroups, J. Funct. Anal. 67 (1986), no. 2, 167-205. MR 845197, https://doi.org/10.1016/0022-1236(86)90036-4

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C21

Retrieve articles in all journals with MSC (2010): 53C21


Additional Information

Christian Rose
Affiliation: Technische Universität Chemnitz, Faculty of Mathematics, D - 09107 Chemnitz, Germany

Peter Stollmann
Affiliation: Technische Universität Chemnitz, Faculty of Mathematics, D - 09107 Chemnitz, Germany

DOI: https://doi.org/10.1090/proc/13399
Received by editor(s): January 27, 2016
Received by editor(s) in revised form: May 12, 2016, and July 6, 2016
Published electronically: January 23, 2017
Communicated by: Guofang Wei
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society